# SDR CALA2016050695343

- Difficulty date: May 3, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 103,694 hours, 12,225 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 PYLON OTBD SKIN HAS CRACK FROM AFT LOWER CORNER OF ACCESS PANEL 482ER CUT OUT.  REMOVED DAMAGE & ACCOMPLISHED HFEC OF SURFACE & OPEN FASTENER HOLES IAW ECRA 5430-02084.  FABRICATED & INSTALLED REPAIR DOUBLER.
